A 29-year-old female asked:
I'm on minicon 100mg once a day for acne. can it cause you to gain weight?
1 doctor answer • 1 doctor weighed in
A Verified Doctoranswered
56 years experience
MINOCIN (minocycline): The name of the medicine is minocin (minocycline) and it does not cause weight gain
Created for people with ongoing healthcare needs but benefits everyone.
3.6k viewsAnswered >2 years ago
Last updated Oct 17, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.